Advil Advil Advanced Medicine for Pain, 200mg, Liqui-Gels 80 ea

Solubilized Ibuprofen Capsules, 200 mg each. Pain Reliever/Fever Reducer Liqui-GelsŪ - Liquid-filled capsules. Ingredient Information: Solubilized ibuprofen - equal to 200 mg ibuprofen (present as the free acid and potassium salt) Do not us...e if seal under bottle cap imprinted with "SEALED for YOUR PROTECTION" is broken or missing. Questions or comments? Call toll-free 1-800-88-ADVIL Made in USA. Read More

View wishlist Continue shopping